# SDR IPXA2022062383401

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300*
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53980389204
- Part serial: NA
- Condition: Broken
- Location: Mdcc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDCC BET.FR76 & FR77 RH SIDEWALL LOWER INTERCOSTAL WEB BROKEN.REMOVED AND REPLACED WEB IAW-SRM 51-40-21.
